# SDR UPS99829110

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 272660
- Condition: Corroded
- Location: Bs 320-340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN SEAT TRACK CORRODED BEYOND LIMITS, FS 320-340, RBL 24.  CUT OUT DAMAGED SECTION, FABRICATED, REPLACED SEAT TRACK FS 290 TO 390, RBL 24, IAW SRM 53-2-3.
